# SDR CA971015034

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727171C
- Engine: Pwa JT8D7A
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Seal
- Part number: 65319467
- Condition: Leaking
- Location: Le Flap Valve
- Component: Boeing, 65319467
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) LEADING EDGE DEVICE SELECTOR VALVE LEAKING BEYOND LIMITS. REPLACED.
